# SDR FDEA201207022443

- Difficulty date: July 2, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 73,442 hours, 25,379 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING TANK UPPER SKIN SURFACE FOUND WITH CORROSION AT STRINGER 6, RBL 1.   CORROSION REMOVED AS PER SRM 51-21-01 VOLUME II REVISION 99.  FOUND ACCEPTABLE AS PER EA 8-5730-159860.   REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100 REVISION 115.
